American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Ernst Binz and Sonja Pods. Field theoretic Weyl quantization of a vector field in 3-space. Math. Surveys Monogr. 151 (2008) 247-267.
Book volume table of contents   
View Article: PDF

[2] Ernst Binz and Sonja Pods. The Schr\"odinger representation and the metaplectic representation. Math. Surveys Monogr. 151 (2008) 161-189.
Book volume table of contents   
View Article: PDF

[3] Ernst Binz and Sonja Pods. Thermodynamics, geometry and the Heisenberg group by Serge Preston. Math. Surveys Monogr. 151 (2008) 269-290.
Book volume table of contents   
View Article: PDF

[4] Ernst Binz and Sonja Pods. Internal variables of singularity free vector fields in a Euclidean space. Math. Surveys Monogr. 151 (2008) 47-72.
Book volume table of contents   
View Article: PDF

[5] Ernst Binz and Sonja Pods. The skew field of quaternions. Math. Surveys Monogr. 151 (2008) 1-23.
Book volume table of contents   
View Article: PDF

[6] Ernst Binz and Sonja Pods. Elements of the geometry of $S^3$, Hopf bundles and spin representations. Math. Surveys Monogr. 151 (2008) 25-46.
Book volume table of contents   
View Article: PDF

[7] Ernst Binz and Sonja Pods. Heisenberg algebras, Heisenberg groups, Minkowski metrics, Jordan algebras and SL$(2,\mathbb {C})$. Math. Surveys Monogr. 151 (2008) 107-130.
Book volume table of contents   
View Article: PDF

[8] Ernst Binz and Sonja Pods. Quantization of quadratic polynomials. Math. Surveys Monogr. 151 (2008) 215-246.
Book volume table of contents   
View Article: PDF

[9] Ernst Binz and Sonja Pods; with an appendix by Serge Preston. The Geometry of Heisenberg Groups. Math. Surveys Monogr. 151 (2008) MR MR2435327.
Book volume table of contents   

[10] Ernst Binz and Sonja Pods. Isomorphism classes, Chern classes and homotopy classes of singularity free vector fields in 3-space. Math. Surveys Monogr. 151 (2008) 73-106.
Book volume table of contents   
View Article: PDF

[11] Ernst Binz and Sonja Pods. The Heisenberg group and natural $C*$-algebras of a vector field in 3-space. Math. Surveys Monogr. 151 (2008) 131-160.
Book volume table of contents   
View Article: PDF

[12] Ernst Binz and Sonja Pods. The Heisenberg group: A basic geometric background of signal analysis and geometric optics. Math. Surveys Monogr. 151 (2008) 191-214.
Book volume table of contents   
View Article: PDF

[13] Eberhard Kaniuth. Minimizing functions for an uncertainty principle on locally compact groups of bounded representation dimension. Proc. Amer. Math. Soc. 135 (2007) 217-227. MR 2280190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eberhard Kaniuth, Anthony T. Lau and Günter Schlichting. A topological Paley-Wiener property for locally compact groups. Proc. Amer. Math. Soc. 133 (2005) 2157-2164. MR 2137883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Douglas Lind. Lehmer's problem for compact Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1411-1416. MR 2111966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alica Miller and Joseph Rosenblatt. Characterizations of regular almost periodicity in compact minimal abelian flows. Trans. Amer. Math. Soc. 356 (2004) 4909-4929. MR 2084405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Martin E. Walter. Algebraic structures determined by 3 by 3 matrix geometry. Proc. Amer. Math. Soc. 131 (2003) 2129-2131. MR 1963763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eberhard Kaniuth and Gitta Kutyniok. Zeros of the Zak transform on locally compact abelian groups. Proc. Amer. Math. Soc. 126 (1998) 3561-3569. MR 1459128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sergio Doplicher and John E. Roberts. Compact Lie groups associated with endomorphisms of $C^*$-algebras. Bull. Amer. Math. Soc. 11 (1984) 333-338. MR 752792.
Abstract, references, and article information   
View Article: PDF

[21] Carl Sundberg and Thomas H. Wolff. Interpolating sequences for $QA\sb{B}$ . Trans. Amer. Math. Soc. 276 (1983) 551-581. MR 688962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David Novak and Kelly McKennon. Exponentials on locally compact abelian groups . Proc. Amer. Math. Soc. 83 (1981) 307-314. MR 624920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul Milnes. On extending characters . Proc. Amer. Math. Soc. 82 (1981) 196-198. MR 609650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kelly McKennon. The complexification and differential structure of a locally compact group . Trans. Amer. Math. Soc. 267 (1981) 237-258. MR 621985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. H. Dooley and Paolo M. Soardi. Local $p$-Sidon sets for Lie groups . Proc. Amer. Math. Soc. 72 (1978) 125-126. MR 0493179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ter Jenq Huang. On topologies of maximally almost periodic groups . Proc. Amer. Math. Soc. 69 (1978) 251-254. MR 0487291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert Boyer and Robert Martin. The group $C\sp*$-algebra of the de Sitter group . Proc. Amer. Math. Soc. 65 (1977) 177-184. MR 0473718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin E. Walter. The dual group of the Fourier-Stieltjes algebra. Bull. Amer. Math. Soc. 78 (1972) 824-827. MR 0301453.
Abstract, references, and article information   
View Article: PDF

[29] Sufficiency classes of ${\rm LCA}$ groups . Trans. Amer. Math. Soc. 158 (1971) 331-338. MR 0291728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1